MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC PROMARK ENDO MOTOR; HANDPIECE, DIRECT DRIVE, AC-POWERED

TULSA DENTAL PRODUCTS LLC PROMARK ENDO MOTOR; HANDPIECE, DIRECT DRIVE, AC-POWERED
Catalog Number PMKEM1
Medical Device Problem Codes Mechanical Problem (1384); Device Handling Problem (3265)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a promark endo motor stops during use, device running erratic.The outcome of this event is unknown as of this mdr.Further information requested.
 
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.

Brand Name
PROMARK ENDO MOTOR
Common Device Name
HANDPIECE, DIRECT DRIVE, AC-POWERED
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24744868
Report Number2320721-2026-00031
Device Sequence Number15630215
Product Code EKX
UDI-Device IdentifierD716PMKEM11
UDI-PublicD716PMKEM11
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K111078
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPMKEM1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/25/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown